# SDR AALA20180128008

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 69,550 hours, 8,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Module
- Part number: 285W0955102
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EPAS DOES NOT PASS TEST, BATTERY PACK REPLACED ON EPAS MODULE IAW AMM 52-11-20.
